← Return to Concerned about the side effects of anastrozoleDiscussion
Concerned about the side effects of anastrozoleBreast Cancer | Last Active: May 9 8:17am | Replies (1725)
Comment receiving replies
Replies to "I have taken Femara and then Arimidex for 4.5 years. Side effects include bone aches and..."
Hadn’t heard about shampoo with biotene – thanks for the heads up. I’ve been hiding my widening part w/ eye shadow which works fine but I already had fine hair so anything that can make it thicker is all to the good. If it helps nails, even better. I had given up that fight and switched to acrylics. They look VERY nice, but I wouldn’t miss not spending the money.
I’m hoping very hard that the new meds work for you. Keep us updated, please.
I took arimadex and anastrozol for almost 3 years right after I was diagnosed with metastatic breast cancer. I do take calcium (Tums) and vitamin D. I was dosed with xgeva to prevent further bone thinnng (a problem with mbc) and am still taking that shot every three months. My cancer has returned (tumor markers jumped up) so my doctor took me off arimadex and anastrozol and now has me on Faslodex monthly. Don’t know yet if the new meds are working but should know in a couple months. Also, my hair was thinning a bit so I started using a shampoo with biotene. My hair is thicker and my finger nails are much stronger (yea).